User Tag List

Results 1 to 4 of 4

Thread: Loosing weight after increasing my thyroxine dosage

  
  1. #1
    Junior Member Achievements:
    3 months registered250 Experience Points
    johnphilip's Avatar

    Join Date
    Dec 2011
    Posts
    26
    Country
    Scotland
    Gender
    Male

    Question Loosing weight after increasing my thyroxine dosage

    hi, i have only been on levothroxine for about 8 weeks first 7 weeks at 25mg, and the last week on 50mg as i say i am loosing weight i am not over weight.i have lost 2 pounds in this last week. i am down to 11.stone 6 pounds. i was last year just under 12 stone. my appetite was poor , put has come back. maybe its just about getting used to the meds and things will level out . i try and get out and walk two miles each day.

  2. #2
    Administrator Achievements:
    VeteranCreated Album picturesCreated Blog entryTagger First ClassOverdriveSocial25000 Experience Points
    Mike's Avatar

    Join Date
    Oct 2008
    Location
    London
    Posts
    1,195
    Country
    UK
    Gender
    Male
    Blog Entries
    19
    @johnphilip it's quite common for weight to fluctuate a little bit. How are you feeling overall? Do you have better feeling or you still feel tired etc after walking?

  3. #3
    Junior Member Achievements:
    3 months registered250 Experience Points
    johnphilip's Avatar

    Join Date
    Dec 2011
    Posts
    26
    Country
    Scotland
    Gender
    Male
    high Mike still feel crap when first wakening, feels like not having a sleep , still having trouble with tummy pains a bowls . just keep hoping things will get better, i find the evenings are better. moods are up and down. some days i feel quite hungry then other days not so, but just try and keep eating. i dont think the time of year helps also. and just keep telling myself its early days yet. i dont think its the meds as i felt this way before starting meds

  4. #4
    Junior Member Achievements:
    3 months registered250 Experience Points
    johnphilip's Avatar

    Join Date
    Dec 2011
    Posts
    26
    Country
    Scotland
    Gender
    Male
    i would love to lay on a bit in the morning, but get a bit restless feel i need to get up becasue of tramped wind . it dont want to move on it own so i have to get up . i think it helps to move about a bit and get things moving. both north and south if you know what i mean. i also feel thristy first thing to.

 

 

  • Advertising

    advertising
    ThyroidHelp.org
    has no influence
    on advertisings
    that are displayed by
    Google Adsense

      
     

Similar Threads

  1. Taking Thyroxine since I was 7 and now I am 17 and on 300mcg dosage
    By sarah connor in forum General Thyroid Condition
    Replies: 2
    Last Post: 19th March 2012, 12:16 PM
  2. Thyroxine to lose weight - thyroxine side effects??
    By Susan in forum General Thyroid Condition
    Replies: 2
    Last Post: 14th March 2012, 08:47 AM
  3. Thyroxine and Weight Gain
    By teen in forum ThyroidHelp Welcome Area
    Replies: 3
    Last Post: 6th February 2012, 12:40 PM
  4. Loosing Weight?
    By Mike in forum Hypothyroidism - Underactive Thyroid
    Replies: 5
    Last Post: 27th December 2008, 10:21 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Powered by vBulletin™ Version 4.2.4
Copyright © 2017 vBulletin Solutions, Inc. All rights reserved.
All times are GMT. The time now is 10:42 PM.